Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
         
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


TB & HIV

Oct 19, 2015

My chiled 15yers old she has both TB & HIV.doctor say first we treat TB.Now she start TB medical. At this time she get feet burning go & back. So what can i do ? Tanks a lot.

Response from Dr. Young

Hello and thanks for posting.

Sorry to hear about your child. While it's important to treat tuberculosis, it's also critical that the initiation of HIV medications not lag far behind.

It's not clear from your post what exactly is causing her foot pain, but this is suggestive of HIV neuropathy, and in kind, indicative of having a low CD4 cell count (and poor immune function). If this is the case, the best approach is to treat the HIV, not to wait long.

Hope that helps, and feel free to write back. BY



Previous
Megace
Next
Currently on pep, No side effects

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement